基本情况

秦玉明,1963 年出生,汉族,籍贯河南,民盟。理学博士学位,现任东华大学教授,博士生导师,教授。东华大学理学院应用数学系、系主任。在Springer出版社出版专著两部,在国内外学术期刊发表术论文70余篇,含重要期刊(SCI)上发表论文50余篇,其论文被国内外学者的篇论文所引用。


研究领域

非线性发展方程组解的整体适定性、渐近性、无穷维动力系统及其控制理论


教育背景

1996年至1999 博士,复旦大学

1987年至1990 硕士,复旦大学

1981年至1985 学士,河南大学


工作经历

2004年至今 教授/主任/博士生导师,东华大学理学院应用数学系

2002年至2004 教授,河南大学

1999年至2002 博士后,巴西国家科技部国家科学计算实验室(LNCC

1990年至1996 讲师,河南大学数学系

1985年至1987 助教,河南大学数学系


论文发表


  1. Yuming Qin, Baowei Feng and Ming Zhang, Large-time behavior of solutions for the one-dimensional infrarelativistic model of a compressible viscous gas with radiation, J. Differential Equations, 252(2012), 6175-6213 (SCI)
  2. Yuming Qin and Limin Jiang, Global existence and exponential stability of solutions in H4 for the compressible Navier-Stokes equations with the cylinder symmetry, J. Differential Equations, 249(2010)(6), 1353-1384, (SCI)
  3. Yuming Qin, Lan Huang and Zheng-an Yao, Regularity of one-dimensional compressible isentropic Navier-Stokes equations with density-dependent viscosity, J. Differential Equations, 245(12)(2008),3956-3973 , (SCI)
  4. Yuming Qin, Universal attractor in H4 for the nonlinear one-dimensional compressible Navier-Stokes equations, J. Differential Equations, 207(1) (2004), 21-72, (SCI)
  5. Yuming Qin, Xin Liu and Xinguang Yang, Global existence and exponential stability for a 1D compressible and radiative MHD flow, J. Differential Equations, 已录用 (SCI)
  6. Yuming Qin and Lan Huang, Regularity and exponential stability of the pth Newtonian fluid in one space dimension, Math. Mode Meth. Appl. Sci., 20(4) (2010), 589-610, (SCI)
  7. Yuming Qin and Yanli Zhao, Global existence and asymptotic behavior of the compressible Navier-Stokes equations for a 1D isothermal viscous gas, Math. Mode. Meth. Appl. Sci., 18(8)(2008), 1183-1408, (SCI)
  8. Yuming Qin, Xin Liu and Xinguang Yang, Global existence and exponential stability of solutions to the one-dimensional full non-Newtonian fluids, Nonlinear Anal., RWA, 13( 2012), 607-633, (SCI)
  9. Yuming Qin, Zhiyong Ma and Xinguang Yang, Exponential stability for nonlinear thermoelastic equations with second sound, Nonlinear Analysis, RWA, 11(2010)(4), 2502-2513, (SCI)
  10. Yuming Qin, Exponential stability for the compressible Navier-Stokes equations with the cylinder symmetry in R3, Nonlinear Analysis, RWA, 11(2010)(5),3590-3607, (SCI)